# SDR SWAA2021092112878

- Difficulty date: August 30, 2021
- Submitted: September 21, 2021
- Operation: Air carrier
- Aircraft: N8301J
- Make and model: Boeing 737-8H4
- Aircraft serial: 36980
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Vapor Barrier
- Condition: Cracked
- Location: L/H Mlg W/W
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H MLG WHEEL WELL VAPOR BARRIER CRACKED IN TWO LOCATIONS ON STA 663 BETWEEN LBL 31.83 THROUGH LBL 45.64 MARKED IN RED / AFTER CLEANING AND INVESTIGATING FURTHER ONLY 1 CRACK 8' LONG ON STA 663 BETWEEN LBL 31.83 AND LBL 45.64. APPLIED INTERIM PATCH REPAIR PER SRM 57-10-10-2R-2.
